MAUDE Adverse Event Report: MEDLINE INDUSTRIES LP; SYRINGE, 10ML SALINE IN 10ML

MEDLINE INDUSTRIES LP; SYRINGE, 10ML SALINE IN 10ML
Catalog Number EMZ111240
Medical Device Problem Code Material Discolored (1170)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/05/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that on 6/5/2024, "foreign material, brown in color, x2 on iv syringe plunger.Packaging unopened.10cc ns syringe has what appears to be mold on the proximal end of plunger.The device was not used on a patient.To date, no information has been received to indicate that a user or a patient experienced a death, serious injury, medical intervention, follow-up care, or other adverse health impact associated with the reported problem/issue.In an abundance of caution, and in response to an fda 483 issued for cfn 1417592 on 22-jan-2024, this medwatch is being filed for the reported problem/issue.If additional relevant information becomes available a supplemental medwatch will be filed.
 
Event or Problem Description
Foreign material on plunger.

Common Device Name
SYRINGE, 10ML SALINE IN 10ML
Manufacturer (Section D)
MEDLINE INDUSTRIES LP
1933 heck ave
neptune NJ
Manufacturer Contact
kelly zampella
three lakes drive
northfield, IL 60093
MDR Report Key19667645
Report Number2027791-2024-00075
Device Sequence Number15208028
Product Code NGT
UDI-Device Identifier00363807000032
UDI-Public00363807000032
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberEMZ111240
Device Lot Number24DJA084
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/13/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/07/2024
Initial Report FDA Received Date07/03/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown